Simple Arrow-type propositions in the Edgeworth domain

Bone, J. (2003) Simple Arrow-type propositions in the Edgeworth domain. Social Choice and Welfare, 20 (1). pp. 41-48. ISSN 0176-1714

Abstract

Metadata

Authors/Creators:
  • Bone, J.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 12 Feb 2009 14:17
Last Modified: 12 Feb 2009 14:17
Published Version: http://dx.doi.org/10.1007/s003550200165
Status: Published
Publisher: Springer Science + Business Media
Identification Number: 10.1007/s003550200165

Share / Export

Statistics